# SDR WRLA200227

- Difficulty date: November 12, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: AYG70505507
- Part serial: EFS23579
- Condition: Malfunctioned
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LEFT MAIN GEAR WOULD NOT RETRACT.  VOLUME 1 PROCEDURE ACCOMPLISHED UNSUCCESSFUL.  RETURNED TO DEPARTING STATION.  AIRCRAFT RELEASED FOR FERRY.  DOWN GEAR PER RELEASE NR GMM STANDARD PRACTICE 3122, 9/15/02.  AIRCRAFT FERRIED TO EVERGREEN AIRCRAFT SERVICES TPI.  AIRCRAFT WAS JACKED THE LANDING GEAR WAS CYCLED 4 TIME OPERATED NORMAL NO DEFECTS NOTED.  PRECAUTIONARY CHANGE OF THE LANDING GEAR SELECTOR VALVE WAS ACCOMPLISHED IAW FIM 32-30-01-01 PERFORMED BITE TEST OF PSEU AND ALL LDG SENSORS INDICATED SATISFACTORY INSPECTED ALL LDG AND TASK 32-31-20 CONDITION NORMAL/LEAK CHECK NO LEAK FOUND.  ALL GEAR RETRACT TIME TEST AND ALTERNATE GEAR EXTENSION TEST PER MM TASK 32-31-00 SATISFACTORY.
